Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2015, 12:19 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2015, 12:19 AM CDT (05:19 UTC)
- Expired
- Mar 26, 2015, 1:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 186 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 9:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1106 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
603
WUUS54 KTSA 260519
SVRTSA
OKC023-127-260600-
/O.NEW.KTSA.SV.W.0053.150326T0519Z-150326T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT THU MAR 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1218 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF LANE TO BENNINGTON...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BOSWELL...MOYERS...UNGER...
EUBANKS...KOSOMA...KELLOND...DUNBAR...SOPER...ANTLERS...KENT...
FINLEY...GAY...SPEER...DELA...SNOW...GOODLAND...MESSER...GRANT...
ORD AND HUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 9589 3392 9592 3394 9594 3412 9594
3416 9598 3417 9578 3447 9579 3451 9576
3451 9539 3389 9548 3389 9556 3392 9556
3393 9559 3389 9569 3388 9587
TIME...MOT...LOC 0519Z 270DEG 33KT 3439 9582 3395 9599
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
758
WWUS54 KTSA 260531
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT THU MAR 26 2015
OKC023-127-260600-
/O.CON.KTSA.SV.W.0053.000000T0000Z-150326T0600Z/
CHOCTAW OK-PUSHMATAHA OK-
1231 AM CDT THU MAR 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PUSHMATAHA AND WESTERN CHOCTAW COUNTIES UNTIL 100 AM CDT...
AT 1229 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF MOYERS TO 5 MILES SOUTH OF
BOSWELL...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...UNGER...MOYERS...KOSOMA...
KELLOND...ANTLERS...EUBANKS...SOPER...DUNBAR...KENT...FINLEY...
GAY...SPEER...DELA...SNOW...GOODLAND...HUGO...MESSER...GRANT AND
ORD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3391 9589 3392 9592 3394 9594 3412 9594
3416 9598 3417 9578 3447 9579 3451 9576
3451 9539 3389 9548 3389 9556 3392 9556
3393 9559 3389 9569 3388 9587
TIME...MOT...LOC 0531Z 270DEG 33KT 3439 9569 3395 9586
HAIL...1.00IN
WIND...60MPH
$$695
WWUS54 KTSA 260543
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT THU MAR 26 2015
OKC023-127-260600-
/O.CON.KTSA.SV.W.0053.000000T0000Z-150326T0600Z/
CHOCTAW OK-PUSHMATAHA OK-
1243 AM CDT THU MAR 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PUSHMATAHA AND WESTERN CHOCTAW COUNTIES UNTIL 100 AM CDT...
AT 1241 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KOSOMA TO 6 MILES SOUTHWEST OF SOPER...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SOPER...KENT...FINLEY...
DELA...GAY...SPEER...SNOW...GOODLAND...MESSER...GRANT...ORD AND
HUGO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9586 3390 9588 3391 9589 3392 9591
3416 9592 3417 9578 3428 9578 3451 9555
3451 9539 3389 9548 3389 9556 3392 9556
3393 9559 3389 9569
TIME...MOT...LOC 0543Z 270DEG 33KT 3439 9556 3395 9573
HAIL...1.00IN
WIND...60MPH
$$821
WWUS54 KTSA 260556
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT THU MAR 26 2015
OKC023-127-260605-
/O.EXP.KTSA.SV.W.0053.000000T0000Z-150326T0600Z/
CHOCTAW OK-PUSHMATAHA OK-
1256 AM CDT THU MAR 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES WILL BE ALLOWED TO EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.
LAT...LON 3388 9586 3390 9588 3391 9589 3392 9591
3416 9592 3417 9578 3428 9578 3451 9555
3451 9539 3389 9548 3389 9556 3392 9556
3393 9559 3389 9569
TIME...MOT...LOC 0555Z 270DEG 33KT 3439 9543 3395 9560
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 11:56 PM CDT, 23 minutes earlier.
Area forecast discussion, Mar 25, 11:56 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT WED MAR 25 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
RAIN SHOWERS WILL REMAIN POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WITH SOME POSSIBLE THUNDERSTORMS OVER
PARTS OF WEST CENTRAL ARKANSAS INTO THE EARLY MORNING HOURS AS A
COLD FRONT MOVES THROUGH. LIFR TO MVFR CONDITIONS ALONG WITH
BREEZY TO GUSTY NORTHERLY WINDS SHOULD BECOME COMMON ACROSS THE
REGION BEHIND THE COLD FRONT TONIGHT. DURING THE DAY
THURSDAY...CONDITIONS ARE EXPECTED LIFT BACK TO VFR WITH SKIES
CLEARING OUT FROM NORTH TO SOUTH. SOME MID LEVEL CLOUDS AND LIGHT
WINDS LOOK POSSIBLE TOWARD THE END OF THE TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 844 PM CDT WED MAR 25 2015/
DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.
HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 60 39 59 / 20 10 10 0
FSM 50 63 40 62 / 90 30 0 0
MLC 46 60 39 61 / 100 20 0 0
BVO 41 58 35 57 / 20 10 10 0
FYV 43 53 34 54 / 100 20 10 10
BYV 42 53 34 52 / 100 30 20 10
MKO 45 59 38 59 / 100 20 0 0
MIO 41 55 35 53 / 20 10 20 10
F10 45 59 39 59 / 70 10 0 0
HHW 50 63 40 66 / 90 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...20Hazardous weather outlook, Mar 25, 11:37 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1137 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1137 PM CDT WED MAR 25 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....SOUTH OF A LINE FROM KIOWA OK TO HEAVENER OK ONSET....ONGOING... ENDING BY 3AM SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK. ONSET...ONGOING... ENDING BY 3AM. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK. ONSET...ONGOING... ENDING BY 3AM. AREA AT GREATEST RISK... . SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS AS THE ENTIRE BAND OF STORMS SHIFTS SOUTHEAST. THE STRONGER WILL OCCASIONALLY BE AT SEVERE LEVELS WITH HEAVY RAINS ALONG WITH WIND AND HAIL POTENTIAL. THE GREATEST THREAT WILL BE HAIL TO HALF DOLLAR SIZE. THERE IS ONLY A VERY SMALL RISK OF AN ISOLATED TORNADO. WINDS GUSTING BETWEEN 30 AND 40 MPH WILL SPREAD IN BEHIND THE FRONT TONIGHT ACROSS EASTERN OKLAHOMA. PAST HEAVY RAINS HAVE RESULTED IN SOME FLOODING. SEE THE FLOOD WARNINGS FOR SPECIFIC INFORMATION. THE STRONGEST OF THE STORMS WILL EXIT OUR FORECAST AREA AROUND OR BEFORE 3AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE IN THE COMING WEEKEND AND EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 10:30 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL FORT SMITH 35.39N 94.40W
03/25/2015 E1.00 INCH SEBASTIAN AR PUBLIC
1025 PM TSTM WND GST FORT SMITH 35.39N 94.40W
03/25/2015 E65.00 MPH SEBASTIAN AR PUBLIC
1028 PM HAIL MCALESTER 34.93N 95.77W
03/25/2015 E1.75 INCH PITTSBURG OK BROADCAST MEDIA
NORTH SIDE OF TOWN.
&&
CASLocal storm report, Mar 25, 10:32 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND GST 5 S FORT SMITH 35.31N 94.40W
03/25/2015 M72.00 MPH SEBASTIAN AR EMERGENCY MNGR
SOUTH OF FORT SMITH ON US HIGHWAY 71.
&&
CASSpecial weather statement, Mar 25, 10:38 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT WED MAR 25 2015
OKZ073-260400-
PITTSBURG OK-
1038 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HAYWOOD...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...BLANCO...SAVANNA...
HAYWOOD...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9573 3477 9561 3472 9604 3487 9610
3493 9609
TIME...MOT...LOC 0339Z 254DEG 35KT 3484 9596Local storm report, Mar 25, 10:42 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
03/25/2015 WASHINGTON AR BROADCAST MEDIA
TREE DOWN ON CAR ON SOUTH STREET.
&&
CASSpecial weather statement, Mar 25, 11:24 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAR 25 2015
OKZ049-074>076-260500-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1124 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN
PUSHMATAHA AND EASTERN LATIMER
AT 1124 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF MCCURTAIN TO 3 MILES SOUTH OF
TALIHINA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KEOTA...KANIMA...BENGAL...RED OAK...POTEAU...MUSE...WHITESBORO...
TALIHINA...SUMMERFIELD...FANSHAWE...HOWE...WISTER...SHADY POINT...
MILTON...PANAMA...BOKOSHE...SPIRO...KIAMICHI...ALBION...TALIMENA
STATE PARK AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3527 9459 3462 9467 3461 9524 3529 9516
TIME...MOT...LOC 0424Z 270DEG 33KT 3520 9497 3471 9505Special weather statement, Mar 25, 11:46 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT WED MAR 25 2015
ARZ029-OKZ049-076-260530-
LE FLORE OK-PUSHMATAHA OK-SEBASTIAN AR-
1146 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF COWLINGTON TO 2 MILES SOUTH OF
WISTER TO 3 MILES SOUTHEAST OF WHITESBORO...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3459 9498 3494 9481 3531 9480 3531 9468
3529 9466 3531 9462 3529 9423 3507 9420
3507 9423 3497 9422 3495 9429 3494 9435
3495 9436 3492 9444 3458 9445
TIME...MOT...LOC 0446Z 270DEG 33KT 3522 9469 3493 9470
3467 9483The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Mar 25, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| Mar 25, 7:21 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers, Wagoner | 4 hr |
| Mar 25, 7:22 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 23 min |
| Mar 25, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Mar 25, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Mar 25, 7:35 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 25 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Mar 25, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Mar 25, 8:47 PM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 43 min |
| Mar 25, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Mar 25, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okfuskee, Pittsburg | 46 min |
| Mar 25, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 44 min |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 52 min |
| Mar 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Mar 25, 10:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 66 min |
| Mar 25, 10:29 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Mar 25, 10:38 PM CDT | Special Weather Statement | TSA | Pittsburg | 22 min |
| Mar 25, 11:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 38 min |
| Mar 25, 11:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Mar 25, 11:24 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 36 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Mar 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| Mar 26, 1:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Mar 26, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Mar 26, 8:43 AM CDT | River Flood Advisory | TSA | Cherokee | 52 hr |
| Mar 26, 4:04 PM CDT | Freeze Warning | TSA | Nowata, Washington | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.